# SDR DALA2017040302658

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DENTED ON PREVIOUS REPAIR DOUBLER AT INBOARD FLAP, INBOARD GUIDE VANE.   REPAIRED IAW SRM 57-03D, PARAGRAPH 11, AND 51-70-2D.
